MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient injuries were reported.The device history record confirms that the product passed and met all requirements before releasing.Field site engineer (fse) was not able to duplicate the customer's issue.Device was found to be operating as intended within specification.To assure issue does not happen again, fse replaced the customer's foot pedal.Although additional information was requested, there was no additional information made available from the customer site despite multiple requests from clinical.Due to the site reporting unintended discharges of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that picosure pro was firing on its own without operator pressing onto the foot pedal.Site then restarted the system and laser was firing perfectly without issues.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key19666152
Report Number1222993-2024-00035
Device Sequence Number20559019
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)230331
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown